Blow-up algebras of secant varieties of rational normal scrolls

Kuei Nuan Lin, Yi Huang Shen

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


In this paper, we are mainly concerned with the blow-up algebras of the secant varieties of balanced rational normal scrolls. In the first part, we give implicit defining equations of their associated Rees algebras and fiber cones. Consequently, we can tell that the fiber cones are Cohen–Macaulay normal domains. Meanwhile, these fiber cones have rational singularities in characteristic zero, and are F-rational in positive characteristic. The Gorensteinness of the fiber cones can also be characterized. In the second part, we compute the Castelnuovo–Mumford regularities and a-invariants of the fiber cones. We also present the reduction numbers of the ideals defined by the secant varieties.

Original languageEnglish (US)
Pages (from-to)247-278
Number of pages32
JournalCollectanea Mathematica
Issue number1
StatePublished - Jan 2023

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Blow-up algebras of secant varieties of rational normal scrolls'. Together they form a unique fingerprint.

Cite this